A polynomial-time algorithm for a flow-shop batching problem with equal-length operations

Brucker, P and Shakhlevich, NV (2011) A polynomial-time algorithm for a flow-shop batching problem with equal-length operations. Journal of Scheduling, 14 (4). 371 - 389. ISSN 1094-6136

Abstract

Metadata

Authors/Creators:
  • Brucker, P
  • Shakhlevich, NV
Copyright, Publisher and Additional Information: © 2011 Sprginer. This is an author produced version of a paper published in Journal of Scheduling. Reproduced in accordance with the publisher's self-archiving policy. The final publication is available at Springer via http://dx.doi.org/10.1007/s10951-009-0150-8
Dates:
  • Published: August 2011
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds) > Institute for Computational and Systems Science (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Dec 2014 10:13
Last Modified: 16 Jan 2018 00:09
Published Version: http://dx.doi.org/10.1007/s10951-009-0150-8
Status: Published
Publisher: Springer
Refereed: Yes
Identification Number: https://doi.org/10.1007/s10951-009-0150-8

Share / Export

Statistics